A 21-year-old male asked:
3yr ago dr. said u have thyriod take 25mg and now my heart rate fast another dr said ur nervous system is weak thyriod is ok ..is it possible ?
1 doctor answer • 1 doctor weighed in
Cardiac Electrophysiology 32 years experience
Yes: Doctors disagree frequently! you need to know why you were put on medicine for thyroid problem three years ago and why the second one thinks that you are fine... Rapid heart rate can have many causes. Investigate why with a really good doctor! good luck!
Created for people with ongoing healthcare needs but benefits everyone.
5.2k viewsAnswered >2 years ago
Last updated Oct 7, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.